# SDR ASAA2023052643374

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 25,490 hours, 7,962 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT, OVERHEAT CAUTION. GROUNDED - YES.  RIGHT SIDE WINDOW, PRIMARY TEMP SENSOR HAS OPEN CIRCUIT. SWAPPED FROM PRIMARY TO SECONDARY WINDOW HEAT SENSOR, OPS CHECKS OK. REF B737-900 FIM 30-41 TASK 801 & 811, B737-900 AMM 30-41-21 & 30-41-00.
